# SDR VNAA2011091300007

- Difficulty date: September 7, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 18,318 hours, 18,934 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT RIC, CREW REPORTED POSSIBLE LIGHTNING STRIKE ON NOSE OF AIRCRAFT WITH EXIT ON TAIL CONE.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED STATIC WICKS IN THE FOLLOWING LOCATIONS:  LEFT STABILIZER OUTBOARD, RIGHT ELEVATOR AND UNDER LOWER AFT NAV LIGHT.  CHECKS WERE PERFORMED.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
